# SDR AALA202311024194

- Difficulty date: October 23, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 73,506 hours, 34,144 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY E DOOR STICKS, CAN'T OPEN IN FLIGHT. **SUPPLEMENTAL REPORT FOR AALA202310274194: MAINTENANCE ADJUSTED LAVATORY E DOOR.** (CLOSED)
